Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18851
Title: Kinetic growth of field-oriented chains in dipolar colloidal solutions
Author: Miguel López, María del Carmen
Pastor-Satorras, R. (Romualdo), 1967-
Keywords: Mecànica estadística
Mètode de Montecarlo
Col·loides
Statistical mechanics
Monte Carlo method
Colloids
Issue Date: 1999
Publisher: The American Physical Society
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.59.826
It is part of: Physical Review E, 1999, vol. 59, núm. 1, p. 826-834
URI: http://hdl.handle.net/2445/18851
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
513962.pdf203 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.